# SDR DALA2023080106215

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2889784) FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL UPPER SURFACE HAS AREAS OF CORROSION BETWEEN BS 500 AND BS 500A. REMOVED AND REPLACED TRANSITION PANEL IAW B737 SRM 51-40-02-0G AT FWD CARGO COMPT RH FLOOR BETWEEN BS 500 AND BS 500A.
